# SDR DL72L000207

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR DOUBLER CRACKED 21, 34 & 57S FROM I/B END DAMAGE LISTED ON N/R'S 016162, 016079 & 016080.  REPAIRED PER CMM 57-52-0 FIG 802.
